# SDR 2013FA0000212

- Difficulty date: March 26, 2013
- Submitted: April 3, 2013
- Operation: General aviation
- Aircraft: N4298Y
- Make and model: Beech 58
- Aircraft serial: TH1998
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 065001782200
- Part serial: 3067
- Condition: Defective
- Location: Pitch
- Component: Autopilot, Hnywl, KFC225
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE PITCH SERVO OVERHEATED CAUSING SMOKE IN THE COCKPIT.  THE CURRENT LIMITING RESISTOR HAD MELTED.  THE PILOT REPORTED THAT THE AIRCRAFT HAD EXPERIENCED SOME MINOR PORPOISING PRIOR TO THE SMOKE.  THIS IS THE THIRD TIME THIS ACFT HAS EXPERIENCED THIS PROBLEM AND THE 3RD S/N WITH THE SAME PROBLEM.
